# SDR COEA2016011006801

- Difficulty date: January 10, 2016
- Submitted: February 26, 2016
- Operation: Air carrier
- Aircraft: N801HC
- Make and model: Aerosp ATR42-500
- Aircraft serial: 629
- Aircraft time: 19,455 hours, 21,880 cycles
- System (JASC): 5240 · Service Doors
- Part: Hinge
- Part number: S536712652040220
- Condition: Corroded
- Location: Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HEAVY CHECK COE & MINOR REPAIR.  POTABLE WATER SERVICE DOOR HINGE HAS LEVEL 2 CORROSION.  REPLACED HINGE WITH OEM PART.
